# SDR ASAA2013082895895

- Difficulty date: August 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 6,509 hours, 1,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT IDENTIFIER SIGN ON NR 1 GALLEY ADJACENT TO R1 DOOR IS INOPERATIVE.  ACFT GROUNDED.  REMOVED, REPLACED, AND TESTED  SIGN IAW MM 33-51-01-960-802.  OPS NORMAL.
